| Model Number |
306001 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Stretched (1601)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Information was received from a manufacturer representative (rep) regarding a patient undergoing a basic evaluation trial.The rep reported that the evaluation lead was stretched out too far that the loaded stylet would not go back in.There were no patient complications reported as a result of this event.Additional information was received from a manufacturer representative (rep).The rep reported that there was no patient symptoms/harm that occurred in relation to the event.The rep clarified that the lead was stretched out too far and would not return to it's original length.The cause of the lead stretching was reported to be due to physician handling.A new lead had been successfully implanted at the time of the event.